MAUDE Adverse Event Report: INOGEN, INC. INOGEN ONE G3 OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ONE G3 OXYGEN CONCENTRATOR
Model Number IO-300
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 12/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported by the patient that, while riding in the car, she started to feel ill and her o2 levels allegedly dropped.The patient went to the hospital to seek medical attention.Inogen is currently pending the receipt of the medical records for this report.Inogen will write a supplemental filing with any additional information gathered.A failure investigation report was initiated to determine the cause of the alleged malfunction.The investigation concluded that the device was functioning as intended and no device malfunction occurred.It was also confirmed that the auto-pulse function on the device, intended to deliver oxygen at a fixed rate based on setting in the event that a breath is not detected, was working as intended.
 
Event or Problem Description
It was reported by the patient that, while riding in the car, she started to feel ill and her o2 levels allegedly dropped.When this occurred, her husband drove her to the hospital.
 
Additional Manufacturer Narrative
Inogen was unable to receive the device for investigation and therefore could not confirm the complaint.No further investigation will be conducted.

Brand Name
INOGEN ONE G3 OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G3 OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
326 bollay dr
goleta CA 93117
MDR Report Key10053506
Report Number3015238204-2020-00002
Device Sequence Number11362840
Product Code CAW
UDI-Device Identifier00817131020117
UDI-Public00817131020117
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberIO-300
Device Catalogue NumberIO-300
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/17/2020
Initial Date Received by Manufacturer 04/13/2020
Supplement Date Received by Manufacturer02/04/2020
Initial Report FDA Received Date05/13/2020
Supplement Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR